It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ronda on February 10, 2000 at 10:04:00:

In Reply to: Re: 9 yr old on adderall posted by Tammy on October 21, 1999 at 11:58:13:

:
: : I have a 7 year old daughter and I had her on Ritalin one time and she completely freaked. She went wild. She has always had behaviorial problems. She was kicked out of two daycares before she started elementary school. The ritalin incindent way 2 years ago. Since then, she has been on a tranquilizer. Today the doctor prescribed Adderall. I am not going to give it to her until Saturday so that I can see the effects. It just worries me to think about any side effect. I read your post and I hope that I have the same type of luck with this drug. I am a single mother and I have a hard time when I have to leave work so that I can go pick up my child that can't be controlled at daycare or school. Melanie
: : : Jeffery has very bad behavoiral problems, at school he flips over desk and kicks other students, at home he hits and bites and threatens others around him. after being on ritalin for so long we decided to change over to adderall and see if it would help. His very first day on adderall was a complete change I went to pick him up from school I was totally shocked not to hear about all the bad things he had done but instead his teacher told me he had gotten the terrific behavior award.. I was so pleased i cried in the middle of the hall at school.. I think this medication was the best decision we have made for him, and we can only hope that it continues to be a blessing to us. We should all be thankful this medication is available to our children with add/adhd or any other behavioral problems.. KAY

: I have a 14 year old son on Adderall, he has been on it for 5 years. He has started having clonidine for this purpose and it seems to help. It is very upsetting to see your child do this and I just thought I would offer this information. Tammy


:I have a 9 year old boy on adderall, and clonidine, he recently started having tics in his face, clearing of throat. So I don't think the clonidine helps him, since he has been on it for at least 6 months, and all of this started happening. I do know without the adderall he cannot concentrate, without the clonidine, he feels he is running in his head(this is what he says)so if anyone knows another option instead of clonidine, I would like to hear about it.
Ronda

Follow Ups

All times are GMT -7. The time now is 04:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!